# SDR ASOA05545

- Difficulty date: June 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, FA REPORTED THE PASSENGER DOOR DIFFICULT TO CLOSE FROM INSIDE.  MAINTENANCE OPENED AND CLOSED THE PASSENGER DOOR SEVERAL TIMES WITH NO DEFECTS NOTED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
